# SDR CALA2014043090934

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,186 hours, 17,333 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTION FAULT ON UPPER ECAM, SDCU WILL NOT RESET.  REPLACED SDCU IAW AMM TASK 26-17-34-400-001-A, OPERATIONS CHECKED OK.
